# SDR 2002UALA00650

- Difficulty date: April 7, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 43,646 hours, 7,045 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME LOWER CHORD AT BODY STATION 500 LEFT HAND IS DENTED BETWEEN STRINGER 29L AND 30L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND REPLACED FRAME CHORD.
